MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION EXTENSION STEM - CEMENTED Ø 13 L 105; KNEE CEMENTED EXTENSION STEM

MEDACTA INTERNATIONAL SA GMK-REVISION EXTENSION STEM - CEMENTED Ø 13 L 105; KNEE CEMENTED EXTENSION STEM
Catalog Number 02.07.FSC13105
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2019: lot 1904808: 15 items manufactured and released on 11-sept-2019.Expiration date: 2024-08-31.No anomalies found related to the problem.To date, 1 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medial affairs director.Intraoperative tibial fracture occurred during final implant impaction.Intraoperative fractures are known possible adverse events of total knee replacements and they mainly depend on bone morphology and mechanical properties.In this case, no information concerning patient general health status and previous bone conditions is available.No reason to suspect a faulty device was responsible for the event.
 
Event or Problem Description
During tibial/stem assembly impaction the tibia bone partially fractured distally.The surgeon treated it discharging the patient load for 45 days.

Brand Name
GMK-REVISION EXTENSION STEM - CEMENTED Ø 13 L 105
Common Device Name
KNEE CEMENTED EXTENSION STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9436907
Report Number3005180920-2019-01049
Device Sequence Number16964644
Product Code JWH
UDI-Device Identifier07630030823176
UDI-Public07630030823176
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K120790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number02.07.FSC13105
Device Lot Number1904808
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2019
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight88